Vol. 9, No. 1, 2019

Download this article
Download this article For screen
For printing
Recent Issues
Volume 9, Issue 1
(in progress)
Volume 8, Issue 1
Volume 7, Issue 1
Volume 6, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
Editorial Board
About the Journal
Submission Guidelines
Submission Form
Editorial Login
Author Index
Coming Soon
Contacts
 
ISSN: 1948-7916
Other MSP Journals
Strongly stable ideals and Hilbert polynomials

Davide Alberelli and Paolo Lella

Vol. 9 (2019), 1–9
Abstract

The StronglyStableIdeals.m2 package for Macaulay2 provides a method to compute all saturated strongly stable ideals in a given polynomial ring with a fixed Hilbert polynomial. A description of the main method and auxiliary tools is given.

Keywords
strongly stable ideal, Borel-fixed ideal, Hilbert polynomial, Gotzmann number, Hilbert scheme
Mathematical Subject Classification 2010
Primary: 13P10
Secondary: 13P99
Supplementary material

A package to study strongly stable ideals related to Hilbert polynomials.

Milestones
Received: 26 June 2014
Revised: 22 June 2018
Accepted: 4 November 2018
Published: 4 March 2019
Authors
Davide Alberelli
Paolo Lella
Dipartimento di Matematica
Politecnico di Milano
Milano
Italy